Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Shortness Of Breath And Tingling In Arms?

Hi, I am a 67 yr old male. Have stopped smoking and drinking as of Jan 01/12 (Cold Turkey). I am 6 and 206 lbs. Taking 10 mg lipitor, Inhibace plus 5/12.5 mg, bisoprolol fumarate 5 mg and hydrochlorothiazide 25 mg. Recently very short of breath, weak and fatigued. Upper arms, lats and upper back very tingley and sore. Any ideas of the problem?
Mon, 29 Feb 2016
Report Abuse
Cardiologist 's  Response
Hello sir ,
I went through the information you have provided and after a thorough thought I would consider the cause of symptoms as .
1) rule out underlying cardiac disease .
Considering you have fatigue on exertion to start with with the risk factors as you have described, underlying heart disease is a very strong possibility.
A stress test ( treadmill ) with echocardiography is the best test to rule things out .
2) even inhibance plus has 12.5 mg hydrochlorthiazide and another 25 mg of plain hydrochlorthiazide, is a high dose of diuretic to have , here you may loose a lot of potassium from the body and that may cause the symptoms you describe.
3) inadequate control of blood pressure is another possibility.
Do consider the above scenarios as the cause of your symptoms.
Hoping I could help.
Regards Dr Priyank Mody
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Bisoprolol


Loading Online Doctors....
What Causes Shortness Of Breath And Tingling In Arms?

Hello sir , I went through the information you have provided and after a thorough thought I would consider the cause of symptoms as . 1) rule out underlying cardiac disease . Considering you have fatigue on exertion to start with with the risk factors as you have described, underlying heart disease is a very strong possibility. A stress test ( treadmill ) with echocardiography is the best test to rule things out . 2) even inhibance plus has 12.5 mg hydrochlorthiazide and another 25 mg of plain hydrochlorthiazide, is a high dose of diuretic to have , here you may loose a lot of potassium from the body and that may cause the symptoms you describe. 3) inadequate control of blood pressure is another possibility. Do consider the above scenarios as the cause of your symptoms. Hoping I could help. Regards Dr Priyank Mody